Some paranormed sequence spaces of non-absolute type derived by weighted mean
dc.authorid | ALTAY, BİLAL/0000-0002-2400-7122 | |
dc.authorwosid | ALTAY, BİLAL/ABG-9578-2020 | |
dc.contributor.author | Altay, Bilal | |
dc.contributor.author | Bapar, Feyzi | |
dc.date.accessioned | 2024-08-04T20:15:24Z | |
dc.date.available | 2024-08-04T20:15:24Z | |
dc.date.issued | 2006 | |
dc.department | İnönü Üniversitesi | en_US |
dc.description.abstract | The sequence spaces l(infinity) (p), c(p) and c(0)(p) were introduced and studied by Maddox [I.J. Maddox, Paranormed sequence spaces generated by infinite matrices, Proc. Cambridge Philos. Soc. 64 (1968) 335-340]. In the present paper, the sequence spaces lambda(u, v; p) of non-absolute type which are derived by the generalized weighted mean are defined and proved that the spaces lambda(u, v; p) and lambda(p) are linearly isomorphic, where. denotes the one of the sequence spaces l(infinity), c or c(0). Besides this, the beta- and gamma-duals of the spaces lambda(u, v; p) are computed and the basis of the spaces c(0)(u, v; p) and c(u, v; p) is constructed. Additionally, it is established that the sequence space c(0)(u, v) has AD property and given the f-dual of the space c(0)(u, v; p). Finally, the matrix mappings from the sequence spaces lambda(u, v; p) to the sequence space mu and from the sequence space mu to the sequence spaces lambda(u, v; p) are characterized. (c) 2005 Elsevier Inc. All rights reserved. | en_US |
dc.identifier.doi | 10.1016/j.jmaa.2005.06.055 | |
dc.identifier.endpage | 508 | en_US |
dc.identifier.issn | 0022-247X | |
dc.identifier.issue | 2 | en_US |
dc.identifier.scopus | 2-s2.0-33646091735 | en_US |
dc.identifier.scopusquality | N/A | en_US |
dc.identifier.startpage | 494 | en_US |
dc.identifier.uri | https://doi.org/10.1016/j.jmaa.2005.06.055 | |
dc.identifier.uri | https://hdl.handle.net/11616/94369 | |
dc.identifier.volume | 319 | en_US |
dc.identifier.wos | WOS:000240390700009 | en_US |
dc.identifier.wosquality | Q1 | en_US |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.language.iso | en | en_US |
dc.publisher | Academic Press Inc Elsevier Science | en_US |
dc.relation.ispartof | Journal of Mathematical Analysis and Applications | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | paranormed sequence space | en_US |
dc.subject | f- | en_US |
dc.subject | beta- | en_US |
dc.subject | and gamma-duals | en_US |
dc.subject | weighted mean | en_US |
dc.subject | AD property and matrix mappings | en_US |
dc.title | Some paranormed sequence spaces of non-absolute type derived by weighted mean | en_US |
dc.type | Article | en_US |